# SDR HALA2019081900344

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,954 hours, 772 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 10233482106
- Part serial: 5002846
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,457 hours, 486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOS SIGNIFICANT SYSTEM - #2 ENG MINOR FAULT SYS TEST FAULTED PHMU. // REMOVED AND REPLACED PHMU PER AMM 77-31-01 OPS CHECK GOOD OK FOR SERVICE.
